Open Gromov-Witten invariants and superpotentials for semi-Fano toric surfaces

Kwokwai Chan The Chinese University of Hong Kong Siu-Cheong Lau Harvard University

Symplectic Geometry mathscidoc:1608.34004

Int. Math. Res. Not. IMRN, 2014, (14), 3759-3789, 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-08-17 12:08:31 uploaded by kwchan ] [ 369 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{kwokwai2014open,
  title={Open Gromov-Witten invariants and superpotentials for semi-Fano toric surfaces},
  author={Kwokwai Chan, and Siu-Cheong Lau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817120831572107204},
  booktitle={Int. Math. Res. Not. IMRN},
  volume={2014},
  number={14},
  pages={3759-3789},
  year={2014},
}
Kwokwai Chan, and Siu-Cheong Lau. Open Gromov-Witten invariants and superpotentials for semi-Fano toric surfaces. 2014. Vol. 2014. In Int. Math. Res. Not. IMRN. pp.3759-3789. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817120831572107204.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved